Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY US
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY US
Model Number
N/A
Medical Device Problem Code
Charging Problem (2892)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.Q core medical ltd (manufacturer) is submitting the report on behalf of icu medical.
Event or Problem Description
The compliant was reported by a customer from (b)(6).Charging issue.
New Search
Submit an Adverse Event Report
Brand Name
INTEGRATED POWER SUPPLY US
Common Device Name
POWER SUPPLY
Manufacturer
(Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS 4250529
MDR Report Key
9254256
Report Number
3010293992-2019-00095
Device Sequence Number
11703105
Product Code
MRZ
UDI-Device Identifier
07290109150208
UDI-Public
7290109150208
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K161667
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign
Initial Reporter Occupation
Nurse Practitioner
Type of Report
Initial
Report Date
(Section B)
10/01/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
N/A
Device Catalogue Number
15072-000-0010
Distributor Facility Aware Date
10/01/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1